MAUDE Adverse Event Report: ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 13F; INTRODUCER, CATHETER

ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 13F; INTRODUCER, CATHETER
Model Number SI-1371-S
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a pulsed field ablation procedure, a backflow of blood was observed from the hemostatic valve of the agilis sheath.The dilator had been inserted through the agilis 13f sheath, and the assembly was advanced over a non-abbott (baylis/boston scientific) versacross transseptal wire.After the dilator was removed, an advisor hd grid catheter was inserted into the agilis sheath.The leaking agilis sheath valve was noticed upon the removal of the advisor hd grid catheter.The agilis sheath was exchanged, and the procedure was completed with no adverse consequences to the patient.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 13F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key25184519
Report Number2182269-2026-00289
Device Sequence Number10542975
Product Code DYB
UDI-Device Identifier05415067050182
UDI-Public(01)05415067050182(10)11154162(17)281031
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K243493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSI-1371-S
Device Catalogue NumberSI-1371-S
Device Lot Number11154162
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexUnknown